Handbook of Functional Equations

Stability Theory

Editors:

ISBN: 978-1-4939-1285-8 (Print) 978-1-4939-1286-5 (Online)

Table of contents (17 chapters)

  1. Front Matter

    Pages i-x

  2. No Access

    Chapter

    Pages 1-35

    On Some Functional Equations

  3. No Access

    Chapter

    Pages 37-57

    Remarks on Stability of the Equation of Homomorphism for Square Symmetric Groupoids

  4. No Access

    Chapter

    Pages 59-81

    On Stability of the Linear and Polynomial Functional Equations in Single Variable

  5. No Access

    Chapter

    Pages 83-100

    Selections of Set-valued Maps Satisfying Some Inclusions and the Hyers–Ulam Stability

  6. No Access

    Chapter

    Pages 101-111

    Generalized Ulam–Hyers Stability Results: A Fixed Point Approach

  7. No Access

    Chapter

    Pages 113-133

    On a Weak Version of Hyers–Ulam Stability Theorem in Restricted Domains

  8. No Access

    Chapter

    Pages 135-154

    On the Stability of Drygas Functional Equation on Amenable Semigroups

  9. No Access

    Chapter

    Pages 155-179

    Stability of Quadratic and Drygas Functional Equations, with an Application for Solving an Alternative Quadratic Equation

  10. No Access

    Chapter

    Pages 181-197

    A Functional Equation Having Monomials and Its Stability

  11. No Access

    Chapter

    Pages 199-241

    Some Functional Equations Related to the Characterizations of Information Measures and Their Stability

  12. No Access

    Chapter

    Pages 243-254

    Approximate Cauchy–Jensen Type Mappings in Quasi-β-Normed Spaces

  13. No Access

    Chapter

    Pages 255-277

    An AQCQ-Functional Equation in Matrix Paranormed Spaces

  14. No Access

    Chapter

    Pages 279-299

    On the Generalized Hyers–Ulam Stability of the Pexider Equation on Restricted Domains

  15. No Access

    Chapter

    Pages 301-322

    Hyers-Ulam Stability of Some Differential Equations and Differential Operators

  16. No Access

    Chapter

    Pages 323-352

    Results and Problems in Ulam Stability of Operatorial Equations and Inclusions

  17. No Access

    Chapter

    Pages 353-365

    Superstability of Generalized Module Left Higher Derivations on a Multi-Banach Module

  18. No Access

    Chapter

    Pages 367-396

    D’Alembert’s Functional Equation and Superstability Problem in Hypergroups